Will there be any adverse effect on Azithral 500 overdose?
By mistake my mother took 3 azithral per day for 2 days. She mistook per day per tablet for 3 days. Will there be any adverse effect? Do we have to go for further diognosis? She is 56 year old and weighs 60 kg.
welcome to HealthcareMagic
The common adverse effects are nausea;vomiting;epigastric pain/discomfort;dizziness;rashand even cardiac effects .If she has any of these symptoms then you get her to consult a doctor.As it is the prescribed dosage is around10-15 mg /kg of body weight so if she took 3 tablets it may be slightly more than double.Just watch out if she has any symptoms otherwise there will not be much problem.In case of problem get her to a hospital for treatment.
Answered: Mon, 25 Apr 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions
Your answer is too short to be accepted. You would need to write a minimum of 100 characters for your answer to be submitted